Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 896816, 11 pages
http://dx.doi.org/10.1155/2015/896816
Research Article

A Delay Almost Periodic Competitive System in Discrete Time

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 12 July 2014; Accepted 17 October 2014

Academic Editor: Ryusuke Kon

Copyright © 2015 Ronghua Tan and Lvli Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Liu and L. Chen, “Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 446–456, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  3. J. D. Murray, Mathematical Biology, Springer, New York, NY, USA, 1989.
  4. Z. Zhou and X. Zou, “Stable periodic solutions in a discrete periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 2, pp. 165–171, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. D. Wendi, G. Mulone, F. Salemi, and V. Salone, “Global stability of discrete population models with time delays and fluctuating environment,” Journal of Mathematical Analysis and Applications, vol. 264, no. 1, pp. 147–167, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Xu, M. A. Chaplain, and F. A. Davidson, “Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays,” Discrete and Continuous Dynamical Systems Series B, vol. 4, no. 3, pp. 823–831, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Q. L. Wang and Z. J. Liu, “Uniformly asymptotic stability of almost periodic solutions for a delay difference system of plankton allelopathy,” Advances in Difference Equations, vol. 2013, article 283, 14 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Li and T. Zhang, “Almost periodic solution for a discrete hematopoiesis model with time delay,” International Journal of Biomathematics, vol. 5, no. 1, Article ID 1250003, 1250003, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Z. Li, F. Chen, and M. He, “Almost periodic solutions of a discrete Lotka-Volterra competition system with delays,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 2344–2355, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Song, “Positive almost periodic solutions of nonlinear discrete systems with finite delay,” Computers & Mathematics with Applications, vol. 58, no. 1, pp. 128–134, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Zhang and G. Zheng, “Almost periodic solutions of delay difference systems,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 497–516, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Niu and X. Chen, “Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3152–3161, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Zhang, Y. Li, and Y. Ye, “Persistence and almost periodic solutions for a discrete fishing model with feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1564–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. J. Ayala, M. E. Gilpin, and J. G. Ehrenfeld, “Competition between species: theoretical models and experimental tests,” Theoretical Population Biology, vol. 4, pp. 331–356, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Rong and H. Jialin, “The existence of almost periodic solutions for a class of differential equations with piecewise constant argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 8, pp. 1439–1450, 1997. View at Publisher · View at Google Scholar · View at Scopus
  18. X. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161–177, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus